RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1960, Volume 132, Number 2, Pages 291–294 (Mi dan23554)  

This article is cited in 4 scientific papers (total in 4 papers)

MATHEMATICS

A solution of a mixed problem for a parabolic system using the method of potentials

V. P. Mikhailov

Lomonosov Moscow State University

Full text: PDF file (446 kB)

Bibliographic databases:
Presented: И. Г. Петровский
Received: 11.01.1960

Citation: V. P. Mikhailov, “A solution of a mixed problem for a parabolic system using the method of potentials”, Dokl. Akad. Nauk SSSR, 132:2 (1960), 291–294

Citation in format AMSBIB
\Bibitem{Mik60}
\by V.~P.~Mikhailov
\paper A solution of a mixed problem for a parabolic system using the method of potentials
\jour Dokl. Akad. Nauk SSSR
\yr 1960
\vol 132
\issue 2
\pages 291--294
\mathnet{http://mi.mathnet.ru/dan23554}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0121570}
\zmath{https://zbmath.org/?q=an:0144.35003}


Linking options:
  • http://mi.mathnet.ru/eng/dan23554
  • http://mi.mathnet.ru/eng/dan/v132/i2/p291

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. I. Matiichuk, “The oblique derivative problem for parabolic equations with minimal smoothness and a degeneracy”, Math. USSR-Izv., 10:4 (1976), 845–859  mathnet  crossref  mathscinet  zmath
    2. T. I. Zelenyak, “On qualitative properties of solutions of quasilinear mixed problems for equations of parabolic type”, Math. USSR-Sb., 33:3 (1977), 427–446  mathnet  crossref  mathscinet  zmath  isi
    3. N. V. Zhitarashu, “Theorems on the complete set of isomorphisms in the $L_2$-theory of generalized solutions of boundary value problems for a Petrovskii parabolic equation”, Math. USSR-Sb., 56:2 (1987), 447–471  mathnet  crossref  mathscinet  zmath
    4. N. V. Zhitarashu, “The $L_2$-theory of generalized solutions of general linear model parabolic boundary value problems”, Math. USSR-Izv., 31:2 (1988), 273–305  mathnet  crossref  mathscinet  zmath
  • Number of views:
    This page:29
    Full text:19

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019